Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Water retention in legs. Rapid water weightloss after childbirth. Having terrible joint pain. What could it be?

Hello Doctor, I exercise, eat right and take good care of myself. I have no history of any mental illness . I was put on this medication about a year ago for water retention in my legs. My BP has never been a problem but I was retaining so much fluid that I had a terrible rash from my knees downward that we were unable to clear with any topical meds or prednisone . We did all sorts of bloodwork and the med was a kind of shot in the dark. My, Dr. thought it might help. I lost almost 40lbs, the rash lessened and I can only attribute it to fluid buildup over time. I did have extreme water weight gain with both of my children and then rapid water weight loss after birth. I really don t know where to begin with this. After a couple of days off of the medication I began having terriblel joint pain. Have you ever heard of any thing like this?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
if you have been on prednisone for this problem, and now that you have stopped it, the joint pains could have flared as a result of withdraawl of this drug.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor